# SDR SWAA2018010318740

- Difficulty date: December 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 55,516 hours, 32,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT BIN LIGHTS INOP BETWEEN ROW 1 TO ROW 4.  R&R FUSE PER AMM.
